MathSciNet Relay Station
MathSciNet bibliographic data
MR1500702 03E20 (03B30 06A05)
Veblen, Oswald Definition in terms of order alone in the linear continuum and in well-ordered sets. Trans. Amer. Math. Soc. 6 (1905), no. 2, 165–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement